Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Higher dosage of atarax.Side effects?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi, My husband has taken 75mg of atarax instead of 25mg? what can be the side effects?
Posted Sun, 6 May 2012 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 11 minutes later
Hello and thanks for the query.

I will work on providing you some good information and recommendations regarding what is going on with your husband.

75 mg of this drug is not life-threatening or XXXXXXX This dosage will work it's way out of his system within about 12 hours. As far as side effects are concerned there may be a little bit of drowsiness which will not be severe. He may be somewhat tired for a few hours but this should not persist more than 8 to 12 hours.

I recommend that for the time being he hydrate himself as best as possible with plenty of water. I think you should be drinking at least 6 to 8 glasses of water over the next 12 hours.

Again let me reassure you that this is something which is not life-threatening and he will be fine. Thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor